# SDR 98ZZZM969

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75AA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1201
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibration Light
- Part number: 585601
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE INCREASE IN VIBRATION FROM .7 TO 3 UNITS ON BOTH CHANNELS.  WARNING LIGHT ON.  ENGINE SHUTDOWN.  COMPLETE BOROSCOPE CARRIED OUT, NO NEW DAMAGE FOUND.  VIBRATION SURVEY CARRIED OUT, AND FAN TRIM BALANCE PERFORMED IAW 72-00-00 TEST 11 AND 16.  (M)
